# SDR AALA201709189035

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 60,512 hours, 26,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2789
- Condition: No Test
- Location: Emergency Lights
- Part time: 51,580 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POWER UNIT NOT TESTING. REPLACED POWER UNIT IAW AMM.
